Stability of linear impulsive neutral delay differential equations with constant coefficients


Yeniçerioğlu A. F.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.479, pp.2196-2213, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 479
  • Publication Date: 2019
  • Doi Number: 10.1016/j.jmaa.2019.07.049
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.2196-2213

Abstract

In this article, we have developed a new method regarding asymptotic behavior and stability for the solutions of first order linear impulsive neutral delay differential equations with constant coefficients and constant delays. The asymptotic behavior of the solutions and the stability of the zero solution were investigated using a real root suitable for the characteristic equation. Furthermore, we obtained similar results for impulsive delay differential equations. Finally, three examples are given for the stability of the zero solution of the impulsive neutral delay differential equation. (C) 2019 Published by Elsevier Inc.